Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 7, NWS Green Bay, WI

June 16, 20184 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 16, 2018, 4:24 PM CDT for 4 counties in Wisconsin. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2018, 4:24 PM CDT (21:24 UTC)
Expired
Jun 16, 2018, 5:30 PM CDT
In force
66 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:19 PM CDTHAIL 0.255 S Waupaca, WIPEA SIZED HAIL AND 40 MPH WINDS MEASURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WUUS53 KGRB 162124
SVRGRB
WIC087-135-137-139-162230-
/O.NEW.KGRB.SV.W.0007.180616T2124Z-180616T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
424 PM CDT SAT JUN 16 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northwestern Winnebago County in east central Wisconsin...
  Northeastern Waushara County in central Wisconsin...
  Southern Waupaca County in northeastern Wisconsin...
  Southwestern Outagamie County in northeastern Wisconsin...

* Until 530 PM CDT.

* At 423 PM CDT, a severe thunderstorm was located 7 miles south of
  Waupaca, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Fremont and Lake Poygan around 500 PM CDT.

Other locations impacted by this severe thunderstorm include
Saxeville, Lind Center, Orihula, Borth, Zittau, King, Clarks Point,
Readfield, Dale and Pine River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4417 8919 4434 8913 4434 8863 4404 8875
TIME...MOT...LOC 2123Z 280DEG 13KT 4423 8904 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
5 follow-up statements
856 
WWUS53 KGRB 162131
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
431 PM CDT SAT JUN 16 2018

WIC087-135-137-139-162230-
/O.CON.KGRB.SV.W.0007.000000T0000Z-180616T2230Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
431 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN WINNEBAGO...NORTHEASTERN WAUSHARA...SOUTHERN WAUPACA
AND SOUTHWESTERN OUTAGAMIE COUNTIES...

At 431 PM CDT, a severe thunderstorm was located 7 miles south of
Waupaca, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Fremont around 505 PM CDT.
  Lake Poygan around 510 PM CDT.

Other locations impacted by this severe thunderstorm include
Saxeville, Lind Center, Orihula, Borth, Zittau, King, Clarks Point,
Readfield, Dale and Pine River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4417 8919 4434 8913 4434 8863 4404 8875
TIME...MOT...LOC 2131Z 282DEG 13KT 4423 8903 

HAIL...1.75IN
WIND...60MPH
 
$$

Eckberg
333 
WWUS53 KGRB 162148
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
448 PM CDT SAT JUN 16 2018

WIC087-135-137-139-162230-
/O.CON.KGRB.SV.W.0007.000000T0000Z-180616T2230Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
448 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN WINNEBAGO...NORTHEASTERN WAUSHARA...SOUTHERN WAUPACA
AND SOUTHWESTERN OUTAGAMIE COUNTIES...

At 448 PM CDT, a severe thunderstorm was located near Fremont, or 10
miles southeast of Waupaca, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Fremont around 505 PM CDT.
  Lake Poygan around 510 PM CDT.

Other locations impacted by this severe thunderstorm include
Saxeville, Lind Center, Orihula, Borth, Zittau, King, Clarks Point,
Readfield, Dale and Pine River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4417 8919 4434 8913 4434 8863 4404 8875
TIME...MOT...LOC 2148Z 280DEG 13KT 4422 8895 

HAIL...1.50IN
WIND...60MPH
 
$$

Eckberg
068 
WWUS53 KGRB 162201
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
501 PM CDT SAT JUN 16 2018

WIC087-135-137-139-162230-
/O.CON.KGRB.SV.W.0007.000000T0000Z-180616T2230Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
501 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN WINNEBAGO...NORTHEASTERN WAUSHARA...SOUTHERN WAUPACA
AND SOUTHWESTERN OUTAGAMIE COUNTIES...

At 501 PM CDT, a severe thunderstorm was located near Fremont, or 12
miles southeast of Waupaca, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Lake Poygan around 510 PM CDT.

Other locations impacted by this severe thunderstorm include
Saxeville, Lind Center, Orihula, Borth, Zittau, King, Clarks Point,
Readfield, Dale and Pine River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4417 8919 4434 8913 4434 8863 4404 8875
TIME...MOT...LOC 2201Z 280DEG 13KT 4421 8888 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
782 
WWUS53 KGRB 162211
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
511 PM CDT SAT JUN 16 2018

WIC087-135-137-139-162230-
/O.CON.KGRB.SV.W.0007.000000T0000Z-180616T2230Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
511 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN WINNEBAGO...NORTHEASTERN WAUSHARA...SOUTHERN WAUPACA
AND SOUTHWESTERN OUTAGAMIE COUNTIES...

At 511 PM CDT, a severe thunderstorm was located 7 miles northwest of
Lake Poygan, or 10 miles south of Waupaca, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Lake Poygan around 520 PM CDT.
  Fremont around 525 PM CDT.

Other locations impacted by this severe thunderstorm include
Saxeville, Lind Center, Orihula, Borth, Zittau, King, Clarks Point,
Readfield, Dale and Pine River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4417 8919 4434 8913 4434 8863 4404 8875
TIME...MOT...LOC 2211Z 258DEG 32KT 4420 8900 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
593 
WWUS53 KGRB 162227
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
527 PM CDT SAT JUN 16 2018

WIC087-135-137-139-162235-
/O.EXP.KGRB.SV.W.0007.000000T0000Z-180616T2230Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
527 PM CDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WINNEBAGO...
NORTHEASTERN WAUSHARA...SOUTHERN WAUPACA AND SOUTHWESTERN OUTAGAMIE
COUNTIES WILL EXPIRE AT 530 PM CDT...
                
The storm which prompted the warning has weakened below severe limits,
and no longer poses an immediate threat to life or property. Therefore, 
the warning will be allowed to expire.  However small hail, gusty winds 
to 50 mph and heavy rain are still possible with this thunderstorm.

LAT...LON 4417 8919 4434 8913 4434 8863 4404 8875
TIME...MOT...LOC 2225Z 261DEG 13KT 4421 8894 

$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:21 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 16, 3:21 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
321 PM CDT Sat Jun 16 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 320 PM CDT Sat Jun 16 2018

Outflow from showers and thunderstorms over northern Wisconsin
and Lake Michigan today kept the warm front from lifting as far
north as expected earlier. As a result, high temperatures today
did not reach even reach the 80s in some locations. The warm front
is expected to move north tonight, with a chance of showers and
thunderstorms especially north of the boundary.

The warm front will likely make it to the Michigan border by
Sunday afternoon, making Father's day quite warm and humid, except
right at the lakeshore. High temperatures in the upper 80s to low
90s combined with dewpoints in the lower 70s will produce heat
indices in the mid to upper 90s in many places. Heat advisories
could be issued for central and east central Wisconsin if it gets
warmer than expected.

A cold front will move into central and northcentral Wisconsin
Sunday afternoon, and to eastern Wisconsin during the evening. The
very warm and humid conditions combined with the convergence along
the front should produce some strong to severe thunderstorms with
large hail and strong winds.

.LONG TERM...Sunday Night Through Saturday
Issued at 320 PM CDT Sat Jun 16 2018

Models keep southwest flow in place across the region through the
early portions of the extended period. This will keep shower and
thunderstorm chances in place through Monday. As the sub-
tropical ridge begins to break down, dry conditions will move in
for the middle of next week before the next low pressure system
kicks over from the Rockies and into the Central Plains, bringing
with it another shot at some active weather at the end of the work
week.

Sunday night into Monday will be much like the earlier parts of
the weekend with lingering shower and thunderstorm chances across
northern, central, and northeastern Wisconsin. Ample instability
will be in the region, but with little shear, anticipate the
organized severe threat to consist primarily of wind and flooding,
with the isolated potential for large hail. Precipitable water
values around 2 inches coupled with the chance to see some
training storms will keep the flood risk at the forefront,
especially for areas that have already seen heavy rainfall over
the weekend.

Monday the cold front will come through the region, bringing with
it another shot at active weather. The timing of this front will
affect the overall severe chances during the day, with a later
arrival increasing severe chances in the evening, as instability
builds through the day. Once the front is through, a few lingering
showers are possible, but drier conditions will arrive by Tuesday
evening through the midweek. Models then begin to suggest the
next low pressure system will bring active weather towards the end
of next week, but its too early yet to get the timing down for
this system.

Temperatures will be above normal Monday, near normal Tuesday, and
then remain a few degrees above normal through the end of next
week.
&&

.AVIATION...for 18Z TAF Issuance Issued at 234 PM CDT Sat Jun 16
2018

Scattered showers and thunderstorms are possible north
of a slow moving warm front that stretched roughly from Eau Claire
to Wisconsin Rapids at 19z. The front will move slowly north this
afternoon and tonight. MVFR ceilings are possible north of the
warm front as well. A cold front will move across the area Sunday
afternoon and evening and bring a line of showers and storms and
possible strong winds and hail.
&&

.HYDROLOGY...
Issued at 320 PM CDT Sat Jun 16 2018

Heavy rains from the last two days combined with several more
rounds of heavy rainfall could produce some flash flooding in
Oneida and Vilas counties tonight through Monday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday afternoon for WIZ005-010.
&&

SHORT TERM.....RDM
LONG TERM......Eckberg
AVIATION.......RDM
HYDROLOGY......RDM
Hazardous weather outlook, Jun 16, 3:08 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
308 PM CDT Sat Jun 16 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
308 PM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are possible tonight, especially over north central
Wisconsin. A few storms could produce heavy rain, gusty winds and
localized flooding. A Flash Flood Watch is in effect for Vilas
and Oneida counties.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a slight chance of severe thunderstorms over most of the
area Sunday afternoon and Sunday night as a cold front moves
through the state. Large hail and damaging winds are possible.
The storms could also produce heavy rainfall and pose a risk of
flooding, especially across north-central Wisconsin. A Flash
Flood Watch remains in effect for Vilas and Oneida Counties
through Monday afternoon.

Hot and humid conditions are expected Sunday, with heat indices in
the middle to upper 90s across central and east central Wisconsin.
Spend some time in the shade or air conditioned buildings during
the hottest part of the day.

There is a chance of thunderstorms late next week. It is too
early to determine if any of these storms would become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday and Sunday night.

LMZ521-522-541>543-172015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
308 PM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms will pose a hazard to boaters on the lake
and bay at times tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a chance of thunderstorms Sunday through Monday night.
Some storms could produce strong winds and hail Sunday afternoon
or Sunday night. Dense fog is also possible at times through
Monday, especially on the lake.

RDM/Eckberg

In the hours before

Special weather statement, Jun 16, 10:40 AM CDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1040 AM CDT SAT JUN 16 2018

WIZ013-073-161630-
Southern Marinette County WI-Northern Marinette County WI-
1040 AM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARINETTE COUNTY UNTIL 1130 AM
CDT...

At 1040 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms with torrential rainfall north of Athelstane.
Another thunderstorm was noted near Marinette. The thunderstorms
were moving east at 20 mph.

Winds to around 40 mph, small hail and torrential rain can be
expected with the thunderstorms. Rainfall rates of 1 to 2 inches
per hour can be expected with the stronger storms, resulting in
localized flooding.

Locations impacted include...
Marinette, Goodman, Wausaukee, Porterfield, Dunbar and Middle Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4494 8768 4549 8842 4572 8839 4572 8784
      4568 8778 4565 8783 4559 8778 4556 8783
      4550 8779 4535 8789 4537 8787 4534 8785
      4535 8775 4539 8769 4535 8765 4520 8774
      4511 8767 4509 8760 4514 8760 4513 8757
TIME...MOT...LOC 1536Z 274DEG 18KT 4552 8770

Eckberg
Special weather statement, Jun 16, 11:23 AM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
1123 AM CDT SAT JUN 16 2018

WIZ022-161700-
Door WI-
1123 AM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOOR COUNTY UNTIL NOON
CDT...

At 1121 AM CDT, Doppler radar was tracking clusters of strong
thunderstorms with torrential rainfall, gusty winds and hail from
20 miles north of Marinette to near Egg Harbor. The thunderstorms
were moving southeast at 15 mph.

Winds in excess of 40 mph, small hail and torrential rainfall will be
possible with these storms.

This strong thunderstorm will be near...
  Egg Harbor around 1130 AM CDT.
  Jacksonport around 1155 AM CDT.

Other locations impacted by this storm include Peninsula Center, Fish
Creek, Peninsula State Park, Sister Bay, Valmy, Institute, Whitefish
Bay, Baileys Harbor, Whitefish Dunes State Park and Carlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4501 8710 4486 8715 4481 8721 4496 8744
      4507 8736 4512 8737 4515 8741 4525 8734
      4522 8728 4522 8721 4523 8720 4515 8696
      4511 8695
TIME...MOT...LOC 1621Z 297DEG 13KT 4509 8730

Eckberg
Special weather statement, Jun 16, 12:42 PM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1242 PM CDT SAT JUN 16 2018

WIZ022-073-161830-
Southern Marinette County WI-Door WI-
1242 PM CDT SAT JUN 16 2018

...TORRENTIAL RAINFALL OCCURING ACROSS SOUTHERN SECTIONS OF
MARINETTE AND DOOR COUNTIES EARLY THIS AFTERNOON...

At 1242 PM CDT, Doppler radar was tracking a cluster of thunderstorms
with torrential rainfall from Marinette and Peshtigo southern into
southern Door County near Little Sturgeon, Maplewood and Clay Banks.
Little movement was noted with the storms.

The strongest storms will be capable of producing small hail,
gusty winds to around 30 mph, and torrential rainfall. Rainfall
rates of 1 to 2 inches per hoiur will create localized flooding and
ponding of water on roads.

The cluster of storms will move over the following locations...
Vignes, Maplewood, Brussels, Institute, Forestville, Peshtigo,
Potawatomi State Park, Carlsville, Kolberg and Carnot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4476 8726 4467 8738 4468 8762 4480 8771
      4489 8760 4494 8764 4494 8767 4490 8777
      4485 8778 4488 8783 4515 8770 4511 8766
      4509 8759 4514 8760 4510 8753 4495 8764
      4491 8761 4493 8746 4502 8740 4483 8718
TIME...MOT...LOC 1738Z 250DEG 5KT 4473 8738

Eckberg
Special weather statement, Jun 16, 3:13 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
313 PM CDT SAT JUN 16 2018

WIZ036-037-162100-
Waupaca WI-Portage WI-
313 PM CDT SAT JUN 16 2018

...STRONG THUNDERSTORM MOVING ACROSS NORTHEAST PORTAGE INTO NORTHWEST
WAUPACA COUNTY THIS AFTERNOON...

At 312 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Amherst, or 13 miles east of Stevens Point, moving
northeast at 15 mph.

Winds gusts to 40 mph, small hail and torrential rainfall can be
expected with this storm. Rainfall rates of 1 to 2 inches per
hour may result in localized flooding.

This storm will remain over far northeast Portage and northwest Waupaca
counties, including the following locations...Rosholt, Ellis, Northland,
Schmidt Corner, Polonia, Norske and Peru.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4447 8917 4457 8946 4468 8935 4468 8905
TIME...MOT...LOC 2010Z 225DEG 11KT 4457 8931

Eckberg
Special weather statement, Jun 16, 3:49 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
349 PM CDT SAT JUN 16 2018

WIZ036-037-045-162130-
Waupaca WI-Waushara WI-Portage WI-
349 PM CDT SAT JUN 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PORTAGE...
NORTHEASTERN WAUSHARA AND SOUTHWESTERN WAUPACA COUNTIES UNTIL 430 PM
CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hartman Creek State Park, or 9 miles southwest of Waupaca, moving
northeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm. Torrential rainfall is also possible with this storm.

This strong thunderstorm will be near...
  Hartman Creek State Park around 355 PM CDT.
  Chain O' Lakes-King around 405 PM CDT.
  Waupaca around 410 PM CDT.

Other locations impacted by this storm include Rural, Sheridan, Lind
Center, Ogdensburg, Heffron, King, Blaine, Wild Rose, Emmons Creek
Barrens and Scandinavia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on the Chain O' Lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close enough
to be struck by lightning. Move to safe shelter now! Do not be caught
on the water in a thunderstorm.

&&

LAT...LON 4428 8934 4454 8905 4426 8879 4415 8925
TIME...MOT...LOC 2047Z 227DEG 21KT 4426 8921

Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:39 PM CDTSpecial Weather StatementGRBPortage, Wood51 min
Jun 15, 7:57 PM CDTSpecial Weather StatementGRBWaushara63 min
Jun 15, 8:28 PM CDTSpecial Weather StatementGRBBrown, Calumet, Door, Kewaunee, Marathon, Oconto and 7 more92 min
Jun 16, 3:30 AM CDTFlash Flood WatchGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more53 hr
Jun 16, 6:40 AM CDTSpecial Marine WarningGRB65 min
Jun 16, 7:25 AM CDTSpecial Marine WarningGRB75 min
Jun 16, 7:57 AM CDTSpecial Marine WarningGRB33 min
Jun 16, 8:46 AM CDTSpecial Weather StatementGRBDoor44 min
Jun 16, 9:02 AM CDTSpecial Marine WarningGRB88 min
Jun 16, 9:09 AM CDTSpecial Weather StatementGRBMarinette36 min
Jun 16, 9:27 AM CDTSpecial Weather StatementGRBOneida, Vilas48 min
Jun 16, 10:04 AM CDTSpecial Weather StatementGRBDoor41 min
Jun 16, 10:30 AM CDTSpecial Marine WarningGRB60 min
Jun 16, 10:40 AM CDTSpecial Weather StatementGRBMarinette50 min
Jun 16, 10:49 AM CDTSpecial Marine WarningGRB67 min
Jun 16, 11:23 AM CDTSpecial Weather StatementGRBDoor37 min
Jun 16, 11:30 AM CDTSpecial Marine WarningGRB34 min
Jun 16, 12:42 PM CDTSpecial Weather StatementGRBKewaunee48 min
Jun 16, 3:13 PM CDTSpecial Weather StatementGRBPortage47 min
Jun 16, 3:49 PM CDTSpecial Weather StatementGRBWaupaca41 min
Jun 16, 4:40 PM CDTSevere Thunderstorm WarningGRBWaushara40 min
Jun 16, 4:48 PM CDTSpecial Weather StatementGRBForest57 min
Jun 16, 5:33 PM CDTSpecial Weather StatementGRBWaupaca42 min
Jun 16, 6:02 PM CDTSpecial Weather StatementGRBVilas58 min
Jun 16, 6:08 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas67 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.